USP Electronic Research Repository

A constructive version of the spectral mapping theorem

Bridges, D.S. and Havea, Robin S. (2001) A constructive version of the spectral mapping theorem. Mathematical Logic Quarterly, 47 (3). pp. 299-304. ISSN 0942-5616

Full text not available from this repository.

Abstract

The spectral mapping theorem in a unital Banach algebra is examined for its constructive content.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Mereoni Camailakeba
Date Deposited: 18 Nov 2001 10:44
Last Modified: 09 Jul 2012 17:03
URI: http://repository.usp.ac.fj/id/eprint/2798
UNSPECIFIED

Actions (login required)

View Item